Translator Disclaimer
November 2019 $\mathcal{I}_\mathbf{g}^*$-closed Sets via Ideal Topological Spaces
Wadei Al-Omeri, M. Abu-Saleem
Missouri J. Math. Sci. 31(2): 174-191 (November 2019). DOI: 10.35834/2019/3102174

Abstract

In this paper, aspects of generalized continuity and generalized closedness are explored. The standard material on the notions of $*g$-open, $\mathbf{g}$-open sets and some definitions and results that are needed are presented first. Then the class of $\mathcal{I}_\mathbf{g}^*$-closed sets is introduced and its fundamental properties are studied. Also, $\mathcal{I}_\mathbf{g}^*$-regular, $^*$-additive, $^*$-multiplicative, $\mathcal{I}_\mathbf{g}^*$-additive, and $\mathcal{I}_\mathbf{g}^*$-multiplicative spaces are introduced and their properties are investigated.

Citation

Download Citation

Wadei Al-Omeri. M. Abu-Saleem. "$\mathcal{I}_\mathbf{g}^*$-closed Sets via Ideal Topological Spaces." Missouri J. Math. Sci. 31 (2) 174 - 191, November 2019. https://doi.org/10.35834/2019/3102174

Information

Published: November 2019
First available in Project Euclid: 16 November 2019

zbMATH: 07276125
MathSciNet: MR4032195
Digital Object Identifier: 10.35834/2019/3102174

Subjects:
Primary: 54A05
Secondary: 54C05

Rights: Copyright © 2019 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 2 • November 2019
Back to Top